<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1624</article-id>
      <title-group>
        <article-title>On simple generalized m-flat rings</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Ahmad</surname>
            <given-names>Shaimaa H.</given-names>
          </name>
          <aff>Department of Mathematics, College of Computer Sciences and Mathematics, Mosul 41002, University of Mosul, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Mahmood</surname>
            <given-names>Raida D.</given-names>
          </name>
          <aff>Department of Mathematics, College of Computer Sciences and Mathematics, Mosul 41002, University of Mosul, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Mohammed</surname>
            <given-names>Farah H.</given-names>
          </name>
          <aff>Department of Mathematics, College of Computer Sciences and Mathematics, Mosul 41002, University of Mosul, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Ibraheem</surname>
            <given-names>Zubaida M.</given-names>
          </name>
          <aff>Department of Mathematics, College of Computer Sciences and Mathematics, Mosul 41002, University of Mosul, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>2</issue>
      <fpage>585</fpage>
      <lpage>590</lpage>
      <pub-date date-type="pub">
        <day>30</day>
        <month>03</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>A ring N is known as a right (left) SGmF – ring, if each simple right (left) N -modules are Gm – Flat. In this paper, we investigate characterizations of SGmF – ring. And from the results: 1. If N is a semi-prime, and right SGmF–ring, then the C(N) is regular ring. 2. If N is SGmF – ring, with every ideal of N is principal then: a. N is NJ iff N is feckly reduced, b. N is m – regular ring, if N is ZC ring.</p>
      </abstract>
      <kwd-group>
        <kwd>Regular rings</kwd>
        <kwd>m – regular ring</kwd>
        <kwd>GmF – ring</kwd>
        <kwd>NJ – ring</kwd>
        <kwd>Feckly reduced ring</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
